On removable sets of solutions of second-order elliptic and parabolic equations in nondivergent form

  • T. S. Gadjiev
  • V. A. Mamedova


We consider nondivergent elliptic and parabolic equations of the second order whose leading coefficients satisfy the uniform Lipschitz condition. We find a sufficient condition for the removability of a compact set with respect to these equations in the space of Hölder functions.
How to Cite
Gadjiev, T. S., and V. A. Mamedova. “On Removable Sets of Solutions of Second-Order Elliptic and Parabolic Equations in Nondivergent Form”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 61, no. 11, Nov. 2009, pp. 1485-96, https://umj.imath.kiev.ua/index.php/umj/article/view/3116.
Research articles